# SDR DL764080685

- Difficulty date: May 6, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 27,522 hours, 8,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 261740794
- Part serial: 129
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER RIGHT ENG START RCVD EICAS L HYD SYS PRESS AND RUDDER RATIO MSG.  FOUND 31 VAC AT PLUG D480 B PHASE.  SWAPPED L ELCU WITH C-2 ELCU, FWD CENTER SYS HYD ELECTRIC PUMP C-2 TO MCO AND PLAC.
